# SDR SWIA201641847

- Difficulty date: January 10, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 33,733 hours, 20,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY, FRAME FS 319 CORRODED STR 25L TO STR 26R.  COMPLIED WITH ALL STEPS OF PERMANENT REPAIR, IAW REO.
